# SDR DALA2022062404444

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 30,455 hours, 3,878 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 4L DPPR ASSIST BOTTLE IS LOW, CORRECTIVE ACTION: SERVICED 4L DOOR ASSIST BOTTLE REF A330 AMM 52-10-00 (8930404)
